# SDR JJBA20250225008

- Difficulty date: January 9, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,834 hours, 31,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH REAR FUSELAGE 1 AT FRAMES 70 TO 72 AND STRINGERS 16L-18L. PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION ON AND AROUND DAMAGED AREA OF LH REAR FUSELAGE I FROM FRAMES 70-72, STRINGERS 16L-18L. NO INDICATION OF CRACKS FOUND AT THIS TIME. REMOVED DAMAGE BY CUTOUT AT LH FR70 TO FR72 BTW STR 16L TO 18L. INSPECTED 2 CUTOUT AREAS. FABRICATED PARTS 1 DOUBLERS 2 FILLERS 2024T3 0.080" AND 2024T3 0.063. DEBURED AND COUNTERSINK HOLES AT DOUBLER. INSTALLED DOUBLER AND FILLERS 2EA AT LH SIDE FR70 TO FR72 BTW STGR 16L TO STGR 18L.
